# SDR CKSA98500

- Difficulty date: June 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1193
- Engine: Rroyce RB211524B02
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Adjust
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, B FIRE LOOP LIGHT NR 2 ENGINE CAME ON STEADY.  TEST SHOWED A LOOP OK.  A FIRE LOOP SELECTED.  AFTER ABOUT 2 MIN, A FIRE LOOP CAME ON.  SELECTED BOTH, AND A AND B, LOOP LIGHT BOTH CAME ON.  FOUND A AND B SENSOR TOUCHING ENGINE CASE AT 6:00 POS.  REPOSITIONED GROUND RAN ENGINE FOR 2 MIN AT T/O POWER.  NO DEFECTS NOTED IAW 72-00-00.
